# SDR M7JA20150603001

- Difficulty date: May 22, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N100FC
- Make and model: Cessna 402A
- Aircraft serial: 402A0063
- Aircraft time: 23,732 hours
- Engine: Cont TSIO520E
- Engine time: 2,331 hours, 746 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 5041001121
- Condition: Collapsed
- Location: Right
- Part time: 23,731 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ROLL OUT RT MLG COLLAPSED.
